# SDR I5PA202311075705

- Difficulty date: October 30, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,492 hours, 34,115 cycles
- Engine: Pwa PW2037
- Engine time: 53,849 hours, 23,155 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 32144886
- Part serial: 1388C
- Condition: Faulty
- Location: R Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE411. ESI - RH ENG BLEED OFF LIGHT. R/R RH ENG PRSOV PER AMM 36-11-09.
